Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have ovarian cyst. Have nausea, pain, dizziness, missed periods, increased abdominal size. Do I need treatment?

Hi I am 27 yrs female , married and have one child. i have an ovarian cyst on lt ovary it seems to be multilocular with clear contents and 6 cms in size on ultrasoud , i have also some symptoms from it as nausia,abd pain.dizzing,missed menst this month and increased abdominal size .i want to know if i need treatment or the cyst may resolve spontinusly ? Thanks alot
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
A cyst of this size and associated with symptoms and increase in growth would definitely need active management. You need to see a specialist, get your clinical condition ascertained, get a complete hormonal profile, sonogram of the pelvic-pelvic/trans-vaginal and take further treatment. Tumor markers may sometimes be needed and an excision biopsy is the best mode of management. You may need to be put on hormones later to prevent further cyst development. The condition of the other ovary also should be checked. Hope this helps.
Answered: Mon, 7 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor